FUN CSS MAZDA EVENT - MONDAY MAY 31ST, 2021 Drivers: We are hosting a special preview event of our Season 19 Dual Sprint Race format that was announced on the new schedule this week.
For those that are available to join let's go out and have some off-season fun!
EVENT SCHEDULE-MONDAY MAY 31ST, 2021
05:20PM (EST) (09:20 GMT): Practice Begins (135 min.)
07:55PM (EST) (11:55 GMT): 10 min. Relaxed Drivers' Meeting
08:05PM (EST) (12:05AM GMT): Lone Qualifying (15 Min.)
08:20PM (EST) (12:20AM GMT): 1st - 30 Minute Race
08:55PM (EST) (12:20AM GMT): 5 Minute Warmup
09:00PM (EST) (01:00AM GMT): 2nd - 30 Minute Race
09:30PM (EST) (01:30AM GMT): Post Race Wrap Up IN-SIM SESSION TIME OF DAY IN-SIM PRACTICE-2:45PM (Local) IN-SIM QUALIFYING-5:30PM (Local) IN-SIM RACE TIME- 5:45PM (Local PRACTICE & RACE CONDITIONS Forecast Weather: 74 degrees, Humidity 66%, Skies Partly Cloudy, NE Winds @ 8 mph We update the weather at least every 48 hours on the website. Final determined weather will be in Sunday's practices
ST Global Mazda - Fuel Max Capacity 60% TRACK STATE 40% Rule Book: https://www.xtrememotorsports99.com/2021-css-rulebook